Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it normal to get persisting diarrhea after gastric?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2002
Answered : 214 Questions
I was diagnosed having gastric flu, although I have got over most of the symptoms I still have dhyarea after 11 days is this normal
Posted Fri, 17 Jan 2014 in General Health
Answered by Dr. Sonila Borici 1 hour later
Brief Answer: Follow the suggestion below. Detailed Answer: Hi, I read your medical history and feel sorry for the situation you are in. Yes, it is normal for the diarrhea to still persisting after 11 days of having gastric flu due to abnormal changes in the intestinal flora. Usually, it will take up to 2 or 3 weeks for the symptoms to totally clear up. However, as long as you do not have any bacterial infection, I'd advise to: - take tasectan and probiotics for diarrhea - drink more water and take o.r.s. for dehydration - avoid too fatty or sugary foods - have light meals If you have not done any stool analysis till now, I'd suggest to wait for another week. If still diarrhea, I'd suggest to : - do stool examination for ova/parasites - culture of feces for candida/bacteria/virus - abdominal ultrasound Wish you fast recovery! Dr.Sonila Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor